MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 1258T/75
Medical Device Problem Codes Failure to Capture (1081); Over-Sensing (1438); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic for follow-up.Upon interrogation, it was found that the left ventricular (lv) lead exhibited failure to capture and far p-wave over-sensing.It was previously noted that fluoroscopy was performed and confirmed lv lead dislodgement.The lv lead was capped and replaced on 29 jun 2022.Patient condition was stable.

Brand Name
QUICKFLEX MICRO LV LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key14888054
Report Number2017865-2022-13837
Device Sequence Number6244690
Product Code OJX
UDI-Device Identifier05414734502603
UDI-Public05414734502603
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Model Number1258T/75
Device Catalogue Number1258T-75
Device Lot Number3930265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Initial Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA; UNIFY ASSURA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale